MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 HP MBT TRAY TRIAL SIZE 2.5; KNEE INSTRUMENT : TIBIAL BASE PLATES

DEPUY ORTHOPAEDICS, INC. 1818910 HP MBT TRAY TRIAL SIZE 2.5; KNEE INSTRUMENT : TIBIAL BASE PLATES
Catalog Number 950502003
Medical Device Problem Codes Connection Problem (2900); Material Deformation (2976); Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device found damage to the pin hole that prohibits the mating pin from passing through the mating tray trial.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
One of the two anterior pin holes is burred and deformed prohibiting a fixation pin from passing through.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> the complaint consists of (b)(4) hp mbt tray trial size 2.5, lot code j1211.The lot code indicates a manufacture date of december of 2011.Examination of the returned hp mbt tray trial sz 2.5 found one of the two anterior pin holes is burred and deformed.The pin hole damage prohibits a fixation pin from passing through (assemble) the pin hole.The overall condition of the device indicates moderate usage.A worldwide complaint database search found no additional reports against the complaint sample product code/lot code combination.The root cause of the pin hole damage is unknown.Based on the inability to identify the root cause, no corrective action is being pursued.Complaint trends will be monitored by post market surveillance through sep-419.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: event problem and evaluation codes.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP MBT TRAY TRIAL SIZE 2.5
Common Device Name
KNEE INSTRUMENT : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8281670
Report Number1818910-2019-82524
Device Sequence Number19448861
Product Code LXH
UDI-Device Identifier10603295227236
UDI-Public10603295227236
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502003
Device Lot NumberJ1211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer04/25/2019
06/10/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date04/30/2019
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1